# SDR AALA202510073912

- Difficulty date: September 18, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 67,742 hours, 28,771 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A1322U6
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR VAPOR BARRIER UPPER ATTACH ANGLE LOCATED IN RIGHT HAND ECS BAY AT BS 663, RBL 9. REPAIRED ANGLE PER SRM 57-10-10-2R-5.
